Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Ergodic properties of isometries in $L^p$ spaces $1 < p < \infty$


Author: A. Ionescu Tulcea
Journal: Bull. Amer. Math. Soc. 70 (1964), 366-371
MathSciNet review: 0206207
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11099-5